MathSciNet Relay Station
MathSciNet bibliographic data
MR2541694 (2010h:92120) 92D25 (34K05 93B52)
Chen, Fengde; Yang, Jinghui; Chen, Lijuan; Xie, Xiangdong On a mutualism model with feedback controls. Appl. Math. Comput. 214 (2009), no. 2, 581–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement